Thanks for posting your query at DoctorSpring.com
I have gone through your question in detail and I can understand what
you are going through.
Vistaril has a strong anti-cholinergic property and will definitely
lead to strong withdrawal if it is stopped abruptly in such high
doses. The better way would have been to shift you on some other
anticholinergic medicine and then gradually tapper you off it. The
options available are amitriptyline, trihexyphenidyl or paroxetine.
All these medicines have strong anticholinergic properties and can
reduce the withdrawal symptoms of Vistaril.
Moreover the dose of vistaril recomended to you was quite high. You
have mentioned the indication why vistaril was given to you, but if it
is for insomnia or anxiety then there are better options like
Do meet your doctor and get this to her notice and discuss the
medicines that I have mentioned in my reply.
Hope this helps
IN case if you have any other query, do let me know.
Dr. Srikanth Reddy